# SDR AALA2009021100482

- Difficulty date: February 11, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 72,269 hours
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO   AISLE EMERGENCY LIGHT AT ROW 38 INOPERATIVE. SECURED SEAT CONNECTOR.
